# SDR SWIA202056170

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: 600103891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING BATT RIB CAP AT WS 48.30 BETWEEN APPROX. FS 529.00 - 544.00 IS CRACKED   (C-CHECK) RO 2/9/2021   LH WING BATT RIB CAP AT WS48.30 REMOVED AND REPLACED. REF CRJ200 SRM 51-42-21 AND DWG 601R10204 REV J / COMPLIED WITH TASK CARD 51-900-1003-SKY.
